# SDR MJYA20250314002

- Difficulty date: March 14, 2025
- Submitted: March 15, 2025
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Aircraft time: 56,373 hours, 62,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 9911839249
- Condition: Corroded
- Location: Zone 200
- Part time: 56,373 hours, 62,429 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A VISUAL INSPECTION OF THE CANT BULKHEAD FOR CRACKS PER AD 2024-20-02 FOUND CANTED BULKHEAD STA 942,225 LOWER CAP CORROSION.  LOG PAGE 75814 NON-ROUTINE# 42 COMPLIED WITH FLIGHT VEHICLES CONSULTING INC (FVCI) EO 24201-1 REVSION B DATED 12/9/2024 APPROVED ON 8110-3.  THE CORROSION WAS CUT OUT AND FILLERS AND DOUBLERS INSTALLED.
